# SDR SIMA201805140002

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 36,280 hours, 30,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR UNABLE TO OPEN WITH DOOR HANDLE,  DOOR HANDLE NOT SECURE.  SECURED THE DOOR HANDLE IAW AMM 52-10-01,  OPS CHECKED GOOD,  NO DEFECT NOTED.
